# SDR JR2R20170725275

- Difficulty date: July 25, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 7,129 hours, 4,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED LH SIDE, BETWEEN FRAMES 10 AND 11, STRINGERS 15L AND 17L. PERFORMED PERMANENT REPAIR IAW SRM 53-10-01, AND 51-75-12.
